# SDR DALA2020011400271

- Difficulty date: January 11, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 61,891 hours, 20,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5 BATTERY PACKS DID NOT ILLUMINATE THEIR GROUP OF EMERGENCY LIGHT FOR 15 MIN PER JOB CARD 3351-7004. CORRECTIVE ACTION: R/R'D BATTERY PACKS PER AMM 33-51.
